# SDR AALA201708189044

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 60,841 hours, 7,312 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943D
- Condition: Odor
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, A BURNING WIRE ODOR AT ROW 4 IN B/C THROUGH FLIGHT DECK FOR ABOUT 10 MINUTES.  NO SMOKE,  RETURNED WHILE CAPTAIN WAS IN CREW BUNK AT FL 400 DURING LIGHT TO  MODERATE TURBULANCE. LASTED 10 MINUTES.  THE ODOR CAME FROM THE GASPER VENTS.  THE FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  RAN PACKS AND RECIRCULATION FANS,  PERFORMED A VISUAL INSPECTION.  OPS CHECKED GASPER FAN VENTS.  REMOVED AND REPLACED THE RT RECIRCULATION FAN AND FILTERS.  OPS CHECKED NORMAL, OK FOR  SERVICE IAW 21-25-01, AND AMM 21-25-08.
